MAUDE Adverse Event Report: BARD ACCESS SYSTEMS BARD BUTTON DEVICE BOLUS FEEDING TUBE WITH STRAIGHT ADAPTOR, 24F

BARD ACCESS SYSTEMS BARD BUTTON DEVICE BOLUS FEEDING TUBE WITH STRAIGHT ADAPTOR, 24F
Model Number 000259
Medical Device Problem Codes Fluid/Blood Leak (1250); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided for the reported malfunction; therefore, a lot history review is currently being performed.The device was not returned to the manufacturer for evaluation; however photo was provided.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 000259 feeding tube allegedly fluid leak and deformation due to compressive stress.This information was received from one source.One patient was involved with no reported patient injury.The device was used in a male patient.Age and weight of the patient was not provided.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 000259 feeding tube allegedly had fluid leak and deformation due to compressive stress.This information was received from one source.One patient was involved with no reported patient injury.The device was used in a male patient.Age and weight of the patient was not provided.
 
Additional Manufacturer Narrative
H10: the lot number was provided for the reported malfunction; therefore, a lot history review was performed.The device was not returned to the manufacturer for evaluation; however photos were provided and reviewed.Therefore, the investigation is inconclusive for the reported leak and deformation issues.A definitive root cause could not be determined based upon available information.The device is labeled for single use.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD BUTTON DEVICE BOLUS FEEDING TUBE WITH STRAIGHT ADAPTOR, 24F
Common Device Name
FEEDING TUBE
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10737536
Report Number3006260740-2020-03468
Device Sequence Number16422574
Product Code KGC
UDI-Device Identifier00801741080852
UDI-Public(01)00801741080852
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number000259
Device Catalogue Number000259
Device Lot NumberHUDY1177
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer12/31/2020
Initial Report FDA Received Date10/26/2020
Supplement Report FDA Received Date01/05/2021
Patient Sequence Number1